# SDR 2019FA0000003

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: General aviation
- Aircraft: N801DS
- Make and model: Bell 407
- Aircraft serial: 53977
- Aircraft time: 3,766 hours, 6,098 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Not Seated
- Location: Fuel Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A FUEL ODOR WAS NOTED BY THE FLIGHT CREW WHILE IN FLIGHT. PILOT ELECTED TO LAND AND INSPECT THE AIRCRAFT FUEL CAP. PILOT NOTED CAP WAS SECURE BUT NOT SEATED SQUARE AND FLUSH AND NOTED EVIDENCE OF FUEL AROUND THE FLANGE. PILOT RESEATED FUEL CAP AND RESUMED PATROL, NO FURTHER REPORTS OF FUEL ODORS WAS REPORTED. MAINTENANCE WAS ADVISED ON THE ISSUE AND A FURTHER INSPECTION WAS MADE AFTER RETURN TO BASE. NO LEAKS WERE NOTED AND NO ABNORMALITIES NOTED.
